MathSciNet Relay Station
MathSciNet bibliographic data
MR880978 35Q20 (47F05)
Hayashi, Nakao; Nakamitsu, Kuniaki; Tsutsumi, Masayoshi On solutions of the initial value problem for the nonlinear Schrödinger equations. J. Funct. Anal. 71 (1987), no. 2, 218–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement